Home > Groups > Protonix and Migraine > Just started on Protonix about 3 weeks ago and eve...

Just started on Protonix about 3 weeks ago and eve...

  • Just started on Protonix about 3 weeks ago and every day for the last week i have had a severe migraine. my migraines before the protonix were about 2 a month max

    Post created 6 months 1 week ago

Comments

  • No! I was mistaken.

    No! I was mistaken. Omeprazole was one of the fails for her pain. It was something called Gabatentin!

    6 months 1 week ago

  • Hi Terrie,

    Hi Terrie,
    Hang in there. As I mentioned in an earlier post, my sister found that (as her neurologist had hoped) the pain substantially lessened after a little over a month. In addition, after a few trips to the ER because of the searing headache, and a few different meds...they found that omeprazole was her ticket. Prior to that, her imetrex (which she had used for her approx. 10 or 12X per year migraines) did not help at all for the constant intense pain which followed the Prolia shot.
    As her pain was much much stronger than her worst migraine ever. I am so sad to hear you are feeling that pain, as well.
    Please see if you can see a neurologist or pain management specialist to help you through this period until the shot loses some of its strength. Until then, know that it will get better.
    Good Luck!

    6 months 1 week ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes